Displaying similar documents to “Fixed Point Results Satisfying Rational Type Contractive Conditions in Complex Valued Metric Spaces”

Fixed Point Results Satisfying Rational Type Contractive Conditions in Complex Valued Metric Spaces – Revisited

Mian Bahadur Zada, Muhammad Sarwar (2017)

Annales Mathematicae Silesianae

Similarity:

In our previous work titled “Fixed Point Results Satisfying Rational type Contractive Conditions in Complex Valued Metric Spaces”[Ann. Math. Sil. 30 (2016), 89-110], some errors has been made in the main results (Theorem 3.1, Theorem 3.7 and Theorem 3.22), that may misguide the readers. This note provides corrections of these errors.

A note on “Some results on multi-valued weakly Jungck mappings in b-metric space”

Monica-Felicia Bota, Erdal Karapınar (2013)

Open Mathematics

Similarity:

The proofs of Theorems 2.1, 2.2 and 2.3 from [Olatinwo M.O., Some results on multi-valued weakly jungck mappings in b-metric space, Cent. Eur. J. Math., 2008, 6(4), 610–621] base on faulty evaluations. We give here correct but weaker versions of these theorems.

Fixed point theorems for cyclic contractive mappings via altering distance functions in metric-like spaces

Jianhua Chen, Xianjiu Huang, Shengjun Li (2016)

Open Mathematics

Similarity:

In this paper, we introduce two different contractive conditions and prove some new fixed point theorems for cyclic (ψ,ϕ,φ)α-contractive mappings and α-(κ,φ)g-contractive mappings in complete metric-like spaces via altering distance functions. Our results generalize and extend some existing results. Moreover, some examples are given to support the obtained results.